RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2274–2277 (Mi de4427)  

Short Communications

Submanifolds of codimension $1$ and the perturbation of homogeneous systems

G. S. Osipenko

Leningrad Polytechnical Institute

Full text: PDF file (493 kB)

Bibliographic databases:
UDC: 517.938.4
Received: 20.11.1978

Citation: G. S. Osipenko, “Submanifolds of codimension $1$ and the perturbation of homogeneous systems”, Differ. Uravn., 17:12 (1981), 2274–2277

Citation in format AMSBIB
\Bibitem{Osi81}
\by G.~S.~Osipenko
\paper Submanifolds of codimension $1$ and the perturbation of homogeneous systems
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2274--2277
\mathnet{http://mi.mathnet.ru/de4427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642890}
\zmath{https://zbmath.org/?q=an:0491.58027}


Linking options:
  • http://mi.mathnet.ru/eng/de4427
  • http://mi.mathnet.ru/eng/de/v17/i12/p2274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020